# SDR DXTA2015070806042

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 6,962 hours, 5,600 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

A BURNING ODOR WAS NOTICED IN THE CABIN DURING TAXI & CLIMB OUT.  INSPECTED THE AIRCRAFT AND  NO BURNING ODORS IN COCKPIT OR CABIN.
